# SDR SWAA2022092048646

- Difficulty date: August 31, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737
- Aircraft serial: 34320
- Aircraft time: 52,141 hours, 25,914 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle Angle
- Part number: 143A7502159
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY BAFFLE TO FRAME ATTACH ANGEL AT LBL 24 BS 500B+19. / [01] ANGLE AT DISCREPANCY AREA FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02;[02] REMOVED AND REPLACED ANGLE P/N 143A7502-159 AT DISCREPANCY AREA IAW SRM 51-40-02 AND DWG 143A7505;[03] VERIFIED CORRECTIVE ACTION ITEM 1-2.;[04] ITEMS 4; 8; 10 ON MEASUREMENT CHART CORRECTED.;[05] VERIFIED ALL STEPS COMPLETE. VERIFIED MEASUREMENTS.;[06] PART USAGE INFO;[07] TASK COMPLETED
